T Nation

Just Started TRT: Freaking Out About Blood Preasure

Hey guys,

I’ll provide more details on my current regime soon, but basically I’m 26 and just started TRT four weeks ago.

My TRT includes injections once per week (I’ll update with the numbers here), HCG pills 2x and an aramotose the day after injections.

I plan on reading more on the forums here but I’m by no means an expert on anything health related and I think that could be increasing my anxiety about all of this.

Everything was going great in week 3, libido finally back, morning erections etc.

However last Tuesday I felt really bloated so I tested my blood pressure on a whim and despite always having a good blood pressure mine was 140-150 over 90-95.

Since then I’ve been kind of freaked out by this. I did test it two mornings later and had a 122/84 reading Thursday morning before taking shots. This made me feel a lot better.

However, since this time my libido has disappeared again and the only time I was able to check blood pressure again it was 173/92 but this was within 30 minutes of working out so I don’t know if it was accurate.

My anxiety comes from not knowing how concerned I should be about my blood pressure. My t doctor did not think that it could be related to the T at this point.

Is it dangerous for me to wait a little time and see if things work themselves out or should I be actively fixing this problem every day? I think my uncertainty on this is causing me extra anxiety and I worry this anxiety could be inflating blood pressure numbers.

Also is it weird that my libido disappeared in week 4?

You stated oncer per week injections, but you didn’t say what dose you were taking?

Also, what was the reasoning behind starting Test, HCG, and an AI all at the same time?

It kind of sounds like you may be having some wild fluctuations due to to possible protocol ineffiencies, and that you may have just found the end of your “honeymoon” period.

If more frequent injections are given, does the honeymoon eventually return?

No but there is an eventual stabilization where everything normalizes somewhere in the middle.

Your TRT honeymoon phase is over, when we start TRT it can take weeks for our HPTA to shutdown, injectable testosterone tricks the pituitary gland into thinking your testicles are producing testosterone again, so the pituitary gland shuts down until at such time TRT is stopped.

Also if you are starting TRT or beginning a new protocol at anytime in the future (dosage change), it takes 6 weeks to reach stable plasma levels of testosterone, longer to feel the full benefits.

Progress while on TRT can be a slow process for some do to the variability in androgen receptor sensitivity, if your protocol is ideal for you and you get levels into a range that’s good for you, then you can expect to see major changes in 6-12 months.

Once per week injections can cause swings in testosterone and estrogen, levels peak in 24-48 hours and decline after that, if levels decline to quickly do to hyper metabolizing testosterone or hyper secretion of testosterone into the urine (we all do to some extent, some more than others), this will cause a poor response to TRT.

Also large infrequent injections typically causes estrogen to spike high often resulting in high estrogen, which can cancel out some of TRT improvements in mood. High estrogen can also cause fatigue.

I associate high blood pressure with estrogen too high or too low, this is when my blood pressure is higher. Also when I start a new protocol, I get irregular heart beats and palpitations that cease when my levels are more stable after the 6 week of being on a new protocol if estrogen isn’t low or high.

Changing protocols will do nothing, HPTA is shut down and you must wait for TRT to start working, odds are once weekly will not be optimal for you. The majority of men inject two or more time per week to keep levels from swinging and rate of metabolizing testosterone.

HCG pills are a waste of time and so is working with whoever is incharge of your TRT. Adding all these chemicals to your TRT protocol is going to greatly complicate dialing in your protocol, you will never know what chemical is responsible for any symptoms experience forcing you to go in the wrong direction.

Some men do not tolerate HCG at all, moods problems (anxiety) on HCG are common.

We need your pre-TRT labs, Total T, Free T, estrogen and SHBG.

Hey systemlord,

I’m not at a computer so I don’t have my numbers to post, but I will once I am. Additionally, I’ll post my exact dosages of everything.

Just so I have a plan of action.

Should I immediately go to the doctor for the high blood pressure or is it okay to hold off on that while I’m working to get the protocol fixed?

Am I endangering myself waiting to see if my blood pressure comes back down as my body gets use to the existing protocol?

It would take many years of high blood pressure to cause permanent damage, otherwise members would be dropping like flies. Some men need blood pressure medication while on TRT, most don’t though.

I went through 10 months of very intense palpitations withdrawing off Klonopin, I thought I was going to die, I’m perfectly fine.

1 Like